MAUDE Adverse Event Report: BARD ACCESS SYSTEMS UDC 8F PIGTAIL; NAVARRE UNIVERSAL DRAINAGE CATHETER

BARD ACCESS SYSTEMS UDC 8F PIGTAIL; NAVARRE UNIVERSAL DRAINAGE CATHETER
Catalog Number NNU8PT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the event indicated that model nnu8pt experienced a fluid leak.This report was received from one source.The device was used in the patient.There was no reported patient injury.

Brand Name
UDC 8F PIGTAIL
Common Device Name
NAVARRE UNIVERSAL DRAINAGE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8818410
Report Number3006260740-2019-02123
Device Sequence Number19634784
Product Code GBX
UDI-Device Identifier00801741037016
UDI-Public(01)00801741037016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNNU8PT
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1